Intuitionistic fuzzy multi-polygroups


Onar S. , Ersoy B. A. , Davvaz B., Hila K.

Computational & Applied Mathematics, vol.41, no.12, pp.1-23, 2022 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 41 Issue: 12
  • Publication Date: 2022
  • Doi Number: 10.1007/s40314-021-01717-x
  • Journal Name: Computational & Applied Mathematics
  • Journal Indexes: Science Citation Index Expanded, Scopus, Applied Science & Technology Source, Computer & Applied Sciences, zbMATH
  • Page Numbers: pp.1-23

Abstract

In recent years, intuitionistic fuzzy multisets and polygroup have become a subject of great interest for researchers and have been widely applied to algebraic structures. In this paper, we introduce the concept of intuitionistic fuzzy multi-polygroups with the aid of algebraic structure of multi-polygroup in terms of intuitionistic fuzzy set theory. This new concept of polygroup as a connection between intuitionistic fuzzy multiset theory, set theory and polygroup theory displays the impact of intuitionistic fuzzy multisets on a polygroup structure. Operations on intuitionistic fuzzy multi-polygroups are introduced and several illustrative examples of them are provided. In addition to this, we investigate intuitionistic fuzzy normal multi-subpolygroups and some characterizations and algebraic properties of them are obtained. Moreover, homomorphisms of intuitionistic fuzzy multi-polygroups and some of their structural characteristics are discussed. Finally, we examine intuitionistic fuzzy quotient multi-polygroups.